# SDR ASAA2017110922507

- Difficulty date: November 9, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 10,354 hours, 3,389 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Module
- Part number: 6937324378
- Part serial: F08308
- Condition: Failed
- Location: Cockpit
- Part time: 10,367 hours, 3,394 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN TEMPERATURE SELECTOR BARELY CONTROLS DUCT TEMP FULL COLD POSITION FOR 15 MINUTES COOLED DUCT TEMP BY ONLY 2 DEGREES.  ACFT GROUNDED.  REMOVED AND REPLACED THE CONTROL CABIN TRIM AIR MODULATION VALVE IAW AMM 21-61-21-000-801 AND 21-61-21-400-801 3A-G(3) DURING PACK/ZONE TEMP NR 2 CONTROLLER TEST CAB TRIM AIR MODULATING VALVE DOES NOT MOVE. PACK/ZONE TEMP TEST FAIL. R/R FWD CAB ZONE TRIM AIR VALVE REF AMM 21-61-21. VALVE STILL DOES NOT MOVE. R/R AIR CONDITIONING MODULE REF AMM 21-51-65. SYMPTOMS VARY. R/R TEMPERATURE CONTROL MODULE REF AMM 21-61-15. VALVE OPERATES NORMALLY. COMPLETED OPS TEST FOR PACK/ZONE TEMP, CONTROL CAB TRIM AIR VALVE, AIR CONDITIONING MODULE, TEMP CONTROL MODULE, AND FWD CAB ZONE. ALL OPS NORMAL.
